# SDR AALA202010269013

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 31,362 hours, 12,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT FORWARD OVER WING EMERGENCY LIGHT INOPERATIVE.  RELAMPED LEFT FORWARD OVER WING EMERGENCY LIGHT, AS PER AMM 33-51-00.
